# SDR I5PA2020122488804

- Difficulty date: December 24, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,368 hours, 24,035 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 402049
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN AUTO 1 INOPERABLE EICAS MESSAGE FOUND DUE TO A FAULTY CABIN PRESSURE CONTROLLER.  PART WAS REPLACED AND CONFIRMED OPERATIONAL
